# SDR USAA030227

- Difficulty date: November 4, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 51,167 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND Y-CHORD STRINGER CORRODED 1 INCH BY 4 INCH, STATION 1016 AT Y CHORD ON AFT PRESS BULKHEAD AFT SIDE.  REPAIRED IAW EO 5302V112 AND DWG 65C28106.  (M)
